Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Red rashes on face, applying allergy medicine, reappears after stopping medicine. Cure?

my face appears many red rashes . its allergic. had visited several doctor but they does not know what is the cause of my face. i have been apply allergic medicine for so many years but when i stop apply, rashes starts to appear around my nose , between eyebrows and just beside my ears. it does not itch . i would like to cure it.
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear user..,
Thanks for choosing HCM.,
Red rashes over the face..,
Onlyface involvement means...
it may be.....due to Sunexposure for long duration..,
cosmetics, Soap allergy, Photoxic medicines.,
Contact allergens..,
It is don't worry..., it is not serious one..,
Here medicines are not much useful ..,
So avoid allergens by..,
Using Umberella..,to avoid exoallergens.,
Apply SUNSCREEN LOTION DAILY morning times.,
Nigh times use..Mild steriods...Momentasone (ELOCON)..,'
Cap..Derantox vitamins daily..

Answered: Fri, 8 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor